Une idée concernant la majoration numérique de la solution du problème de Neumann relatif a l'équation de la chaleur

G. Adler

Annales Polonici Mathematici (1965)

  • Volume: 17, Issue: 2, page 119-128
  • ISSN: 0066-2216

How to cite

top

G. Adler. "Une idée concernant la majoration numérique de la solution du problème de Neumann relatif a l'équation de la chaleur." Annales Polonici Mathematici 17.2 (1965): 119-128. <http://eudml.org/doc/266208>.

@article{G1965,
author = {G. Adler},
journal = {Annales Polonici Mathematici},
keywords = {partial differential equations},
language = {fre},
number = {2},
pages = {119-128},
title = {Une idée concernant la majoration numérique de la solution du problème de Neumann relatif a l'équation de la chaleur},
url = {http://eudml.org/doc/266208},
volume = {17},
year = {1965},
}

TY - JOUR
AU - G. Adler
TI - Une idée concernant la majoration numérique de la solution du problème de Neumann relatif a l'équation de la chaleur
JO - Annales Polonici Mathematici
PY - 1965
VL - 17
IS - 2
SP - 119
EP - 128
LA - fre
KW - partial differential equations
UR - http://eudml.org/doc/266208
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.